Universiti Teknologi Malaysia Institutional Repository

Boundary integral equations with the generalized Neumann kernel for Laplace's equation in multiply connected regions

Nasser, Mohamed M. S. and Mohamed Murid, Ali Hassan and Mohamad, Ismail and Alejaily, Ejaily Milad A. (2011) Boundary integral equations with the generalized Neumann kernel for Laplace's equation in multiply connected regions. Applied Mathematics And Computation, 217 (9). pp. 4710-4727. ISSN 0096-3003

Full text not available from this repository.

Official URL: http://dx.doi.org/10.1016/j.amc.2010.11.027

Abstract

This paper presents a new boundary integral method for the solution of Laplace's equation on both bounded and unbounded multiply connected regions, with either the Dirichlet boundary condition or the Neumann boundary condition. The method is based on two uniquely solvable Fredholm integral equations of the second kind with the generalized Neumann kernel. Numerical results are presented to illustrate the efficiency of the proposed method.

Item Type:Article
Uncontrolled Keywords:boundary integral equation, Dirichlet problem, generalized Neumann kernel, Neumann problem
Subjects:Q Science
Divisions:Science
ID Code:28866
Deposited By: Yanti Mohd Shah
Deposited On:29 Nov 2012 16:47
Last Modified:31 Jan 2019 19:30

Repository Staff Only: item control page